RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ulitina, Elena Ivanovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:88
Abstract pages:306
Full texts:134
References:29
Associate professor
Candidate of physico-mathematical sciences
Website: https://www.sutr.ru/about_the_university/management/staff/detail/1292/

http://www.mathnet.ru/eng/person14456
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/752846

Publications in Math-Net.Ru
2020
1. G. A. Popov, S. Zh. Simavoryan, A. R. Simonyan, E. I. Ulitina, “Modeling of monitoring of information security process on the basis of queuing systems”, Inform. Primen., 14:1 (2020),  71–79  mathnet
2004
2. A. R. Simonyan, E. I. Ulitina, “A theorem on the convergence to a stable law in the $M|G|1|\infty$ model”, Uspekhi Mat. Nauk, 59:3(357) (2004),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 589–590  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020